# SDR UIEA2021051901149

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Equip Ovrht
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT OVHT EICAS MESSAGE ON INITIAL CLIMB OUT FOLLOWED QRH, CONTINUED FLIGHT WITH EICAS MESSAGE EXTINGUISHED AFTER HAVING TO GO BACK TO AUTO AFTER 30 MIN( OPS TEST OF EQUIPMENT COOLING SYSTEM CARRIED OUT IAW AMM 21-58-00. ALL TEST PASS, OK FOR SERVICE )
